This image is not available for purchase in your country.

Dressing a hand wound

Dressing a hand wound

M330/1612

Rights Managed

This image is not available for purchase in your country.

Please contact your Account Manager if you have any query.

Credit

DR P. MARAZZI / SCIENCE PHOTO LIBRARY DR P. MARAZZI / SCIENCE PHOTO LIBRARY

Caption

Dressing a hand wound. Image 5 of 5. Dressing being applied to the lacerated hand of a 89-year-old woman. The patient has been on long-term steroid use for rheumatic disorder. One of the common side-effects of long-term topical steroid use is the thinning of the skin, increasing the likelihood of tearing it. See M330/1608-1612 for a series of images showing this injury being dressed.

Release details

Model release available. Property release not required.

 {{ i.shot_duration ? i.shot_duration + ' ' : '' }}{{ i.shot_uhd ? '4K ' : i.hires ? 'HD ' : '' }}{{ i.spl_number }} R{{ i.license }}

  • Add to board
  • Similar {{ mediaType(i) }}